Corrigendum: “Quasi-random classes of hypergraphs,” Random Structures and Algorithms 1 (1990), 363–382.
Quasi-random hypergraphs revisited†
Article first published online: 8 NOV 2011
Copyright © 2011 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 40, Issue 1, pages 39–48, January 2012
How to Cite
Chung, F. (2012), Quasi-random hypergraphs revisited. Random Struct. Alg., 40: 39–48. doi: 10.1002/rsa.20388
- Issue published online: 23 NOV 2011
- Article first published online: 8 NOV 2011
- Manuscript Accepted: 16 MAR 2011
- Manuscript Received: 20 APR 2010
- ONR MURI. Grant Number: N000140810747
- AFSOR. Grant Number: 9550-09-1-0900
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!